MathSciNet Relay Station
MathSciNet bibliographic data
MR402124 32G20 (14H15 30A52)
Kempf, George A property of the periods of a Prym differential. Proc. Amer. Math. Soc. 54 (1976), 181–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement